# SDR ASAA2015092313384

- Difficulty date: September 23, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 54,332 hours, 24,639 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A26041
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR TRACKING ONLY.  DURING INSPECTION OF BS 727 LT FRAME, CRACK WAS FOUND AT INSPECTION AREA IAW JOB CARD AD20150809-700-53-1, STEP 5(C).  ACFT GROUNDED.
